# SDR 2000ZZZX189

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 707*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Body
- Part number: 5068801
- Condition: Cracked
- Location: Control Valve
- Component: 506875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED IN THE FILTER BOWL.  FATIGUE, OVERSTRESSED AND/OR POSSIBLE HIGH HOURS.
